Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4858
Title: Endomorfismo di Frobenius e pseudoprolungamenti di un corpo
Frobenius endomorphism and pseudo-extensions of a field
Authors: Volpi, Aldo
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Aldo Volpi, “Endomorfismo di Frobenius e pseudoprolungamenti di un corpo”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 241-256.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: 
Si studiano i prolungamenti algebrici di un corpo in relazione alle proprietà dell'endomorfismo di Frobenius. Si introduce una struttura algebrica più debole di quella di prolungamento. Si estendono a tale struttura le nozioni di prolungamento separabile e di Galois; si descrivono alcune proprietà degli endomorfismi di tale struttura.

Algebraic extensions of a field are studied with respect to the proprieties of the endomorphism of Frobenius. An algebraic structure, weaker than that of algebraic extension, is introduced. The notions of separable and Galois extension are extended to that structure; some proprieties of endomorphisms of that structure are described.
Type: Article
URI: http://hdl.handle.net/10077/4858
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat
VolpiRendMat20.pdf868.51 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

928
checked on Dec 1, 2020

Download(s) 20

397
checked on Dec 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.